Results 1 to 7 of 7

Thread: PUREGON/SHOCKING HEADACHE!

  1. #1
    toohey Guest

    Default PUREGON/SHOCKING HEADACHE!

    Ive just started my 1st ICSI Cycle and have just started FSH injections 250 Puregon & Lucrin 10ml. The 3rd day on Puregon I had a bad headache and felt sick, must have shocked my system. Woke up feeling better, cant till egg P/U and no more needles. Felt a tad teary too!!! Has anyone out there felt like this too? and im concerned my 250 dose is a little high, im 33 and fit & healthy. i know all IVF Dr's decide different doses for everyone but is my dose too high?
    8-[


  2. #2

    Join Date
    Jan 2005
    Location
    in the valley of cuddles with mountains of smiles
    Posts
    2,369

    Default

    there is a thread already about what dose P or G did you start on ?

    So I can't help with how they work out doses but headache and nausea can be from extra oestrogen in system

    Emotionally this is too probably from hormones flooding your system

    I was on 300iu and had a few mild headaches but everyone is different

    Ask your Nurse if you are worried - we pay them enough and they sayon they are too happy to answer any questiosn we have without feeling like we are a PIA

    When is your first bloodtest or scan ? Goodluck and try to drink lots of water if helps with symptoms I was told.

  3. #3

    Join Date
    Sep 2004
    Location
    Melb - where my coolness isn't seen as wierdness
    Posts
    4,361

    Default

    toohey,

    I did get headaches the first few times I was on Puregon, and it was only 100iu then. I guess after so many cycles, I must be getting used to the meds because I've not had a headache this cycle (so far)

    I do get teary though, and I'm not usually a person who cries easily. I heard on the radio this morning about how the Londoners had a moment of silence and got all misty eyed. I mean, WTH, even the bombings, while tragic, didn't make me cry!

    We're slave to the hormones now. Enjoy the ride! Lol!

    love
    sushee

  4. #4

    Join Date
    Sep 2004
    Posts
    1,551

    Default

    Even though I was on Gonal last time I always had headaches and would cry at the drop of a hat and let me tell you Im not one who normally gets emotional with hormonal change - but WHOAH it sure can knock you about all this stuff!

    I have been told that you should keep your fluids up because you can become dehydrated a lot easier while doing IVF... and that may be the cause for continuing headaches.

    Hope they get better for you soon

  5. #5
    Katem Guest

    Default

    Hi Toohey
    I 've only had Gonal-F but suspect there are similar side-effects.I didn't get a headache....but did feel exceedingly vague and a little edgy.

    Good luck
    Katem

  6. #6

    Join Date
    Feb 2005
    Posts
    1,244

    Default

    I was on 200 with Puregon (my first cycle and I'm a bit older than you - 37). I had no side effects like those you are describing but it seems that everyone is different. If you feel very unwell Toohey, don't hesitate to ring the clinic. They can check you out and adjust the dose if necessary.

    Good luck with it.

  7. #7

    Join Date
    Sep 2004
    Posts
    1,551

    Default

    I have to say now that Ive had both - the headaches I have while on Puregon are much much worse than any Ive had while on the Lucrin - it is just constant and like a sever migraine which also feels like it is in your neck...

    Hope you are feeling better soon Toohey!.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •